Oxytocin - I have been tapering off of oxycontin for the last month. I took my last dose 28 hours?
- 13 May 2012 by womaine
- 7 May 2014
- cymbalta, oxycontin, pain, back pain, fentanyl, naproxen, oxycodone, tramadol, narcotic, tapering
... ago. I have been taking narcotics for pain since I injured my back in 2005. I used Fentanyl patches, oxycodone and oxycontin. I also take cymbalta, tramadol and naproxen. I drinking lots of water, being very gentle with myself. I want to try to manage my pain without narcotics. My doctor supports my choice. Any recommendations?
Yes, if your Dr supports your choice, ask him to assist you. Firstly it is self-defeating to "taper off" an extended release med, a Dr can assist you in such a sway as to reduce dose then switch to an immediate release and reduce gradually again. Hope this helps.
Simply put, seek medical attention when unpleasant symptoms present themselves. Old country doctor saying. So don't go it alone, that can become a very dark place.
womaine, I was just wondering if you have read up on Tramodal at all. It is a synthetic opiate & is very addictive too. If stopped suddenly can cause seizures also. I will give you the link below to read up on this med...
Womaine how did it go? Are you off the oxy?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2009 • 14 answers
Posted 13 Dec 2010 • 5 answers
Posted 21 Nov 2011 • 13 answers
Posted 16 Jun 2015 • 2 answers
Posted 21 Jan 2016 • 1 answer